MathSciNet Relay Station
MathSciNet bibliographic data
MR1972146 14E30 (14D20 14J30 18E30)
Chen, Jiun-Cheng Flops and equivalences of derived categories for threefolds with only terminal Gorenstein singularities. J. Differential Geom. 61 (2002), no. 2, 227–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement